# SDR CALA2013123194064

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 65,750 hours, 24,725 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Condition: Unsecure
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ENGS HAVE COWL SEALS HANGING.  INBD SIDE OF BOTH ENG CNA OUTER DUCT SEALS HANGING OUT.
